# SDR DALA1229636305

- Difficulty date: May 7, 2012
- Submitted: June 20, 2012
- Operation: Air carrier
- Aircraft: N665US
- Make and model: Boeing 747451
- Aircraft serial: 23820
- Aircraft time: 96,421 hours, 12,004 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND AFT CARGO DOOR SILL AREA, ONE FLOORBEAM UPPER TEE WITH CORROSION.  NEW TEE FABRICATED PER DWG 65B04331 REV F. INSTALLED TEE PER SRM 51-40-02.
